Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 890289, 8 pages
http://dx.doi.org/10.1155/2015/890289
Research Article

An Obstacle Problem for Noncoercive Operators

Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università di Napoli Federico II, Via Cintia, 80126 Napoli, Italy

Received 15 May 2014; Accepted 31 August 2014

Academic Editor: Adrian Petrusel

Copyright © 2015 Luigi Greco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88 of Pure and Applied Mathematics, Academic Press, Harcourt Brace Jovanovich, New York, NY, USA, 1980.
  2. J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Paris, France, 1969.
  3. M. Chipot, Variational Inequalities and Flow in Porous Media, Springer, Berlin, Germany, 1984. View at MathSciNet
  4. J.-F. Rodrigues, Obstacle Problems in Mathematical Phisics, vol. 134 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 1987. View at MathSciNet
  5. J. Droniou, “Non-coercive linear elliptic problems,” Potential Analysis, vol. 17, no. 2, pp. 181–203, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Moscariello, “Existence and uniqueness for elliptic equations with lower-order terms,” Advances in Calculus of Variations, vol. 4, no. 4, pp. 421–444, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. Boccardo, “Some developments on Dirichlet problems with discontinuous coefficients,” Bollettino della Unione Matematica Italiana, vol. 9, no. 2, pp. 285–297, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Zecca, “Existence and uniqueness for nonlinear elliptic equations with lower-order terms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 899–912, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Giannetti, L. Greco, and G. Moscariello, “Linear elliptic equations with lower-order terms,” Differential and Integral Equations, vol. 26, no. 5-6, pp. 623–638, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Greco, G. Moscariello, and G. Zecca, “Regularity for solutions to nonlinear elliptic equations,” Differential and Integral Equations, vol. 26, no. 9-10, pp. 1105–1113, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  11. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, Boston, Mass, USA, 1988.
  12. R. O'Neil, “Integral transforms and tensor products on Orlicz spaces and L(p, q) spaces,” Journal d'Analyse Mathematique, vol. 21, pp. 1–276, 1968. View at Google Scholar
  13. M. Carozza and C. Sbordone, “The distance to L in some function spaces and applications,” Differential and Integral Equations, vol. 10, no. 4, pp. 599–607, 1997. View at Google Scholar · View at MathSciNet
  14. A. Alvino, “Sulla disuguaglianza di Sobolev in spazi di Lorentz,” Bollettino della Unione Matematica Italiana A, vol. 5, no. 14, pp. 148–156, 1977. View at Google Scholar
  15. L. Greco and G. Moscariello, “An embedding theorem in Lorentz-Zygmund spaces,” Potential Analysis, vol. 5, no. 6, pp. 581–590, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, Germany, 1983. View at MathSciNet